Previous |  Up |  Next


Title: Asymptotic equivalence of difference equations (English)
Author: Morchało, Jarosław
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 48
Issue: 1
Year: 1998
Pages: 57-68
Category: math
MSC: 39A10
idZBL: Zbl 0942.39001
idMR: MR1635239
Date available: 2009-09-25T11:27:48Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] BOUDOURIDES M.-GEORGIOU D.: Asymptotic equivalence of differential equations with Stepanoff-bounded functional perturbation.Czechoslovak Math. J. 32(107) (1982), 633-639. Zbl 0526.34062, MR 0682139
Reference: [2] GEORGЮU D.: Generalized Asymptotic Equivalence of Functionally Perturbed Differentaial Equation.Ph. D. Dissertation, Democritus University of Thrace, Xanthi (Gгeece), 1981. (Greek)
Reference: [3] HALLAM T. G.: On asymptotic equivalence of the bounded solutions of two systems of differential equations.Michigan Math. J. 16 (1969), 353-363. Zbl 0191.10401, MR 0252766
Reference: [4] HAŠCÁK A.-ŠVEC M.: Integral equivalence of two systems of differential equations.Czechoslovak Math. J. 32(107) (1972), 423-436. MR 0669785
Reference: [5] KRANSOSIELSKI M. A.-WOJNIKKO G. M., all: Approximate Solutions of Operator Equations.Nauka, Moskva, 1969. (Russian)
Reference: [6] TALPALARU P.: Asymptotic behavior of perturbed difference equations.Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Ser. VIII LXIV (1979), 563-571. MR 0561940


Files Size Format View
MathSlov_48-1998-1_5.pdf 909.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo